ATI NR293 Pharm Final (NR293)
Chamberlain College Nursing
Aquí están los mejores recursos para pasar ATI NR293 Pharm Final (NR293). Encuentra ATI NR293 Pharm Final (NR293) guías de estudio, notas, tareas, y mucho más.
2 resultados
Examen
Chamberlain College of Nursing ATI NR293 Pharm Final Review. 100% CORRECT Q AND A
1) A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following 
findings is a manifestation of levothyroxine overdose? 
a) Insomnia 
i) Rationale: Levothyroxine overdose will result in manifestations of hyperthyroidism, which include 
Insomnia, tachycardia, and hyperthermia. 
b) Constipation 
i) Rationale: Constipation is a manifestation of hypothyroidism and indicates an inadequate dose of 
levothyroxine. 
c) Drowsiness 
i) Rationale: Drowsi...
Examen
Ati Nr293 Pharm Final Exam (Updated Final Exam) Graded A
PopularATI NR293 Pharm Final EXAM 
 
 
1)	A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following findings is a manifestation of levothyroxine overdose? 
a)	Insomnia 
i)	Rationale: Levothyroxine overdose will result in manifestations of hyperthyroidism, which include Insomnia, tachycardia, and hyperthermia. 
b)	Constipation 
i)	Rationale: Constipation is a manifestation of hypothyroidism and indicates an inadequate dose of levothyroxine. 
c)	Dro...